QUT ePrints

Computational approaches to solving equations arising from wound healing

Thackman, Jennifer, McElwain, Sean, & Turner, Ian W. (2009) Computational approaches to solving equations arising from wound healing. Bulletin of Mathematical Biology, 71(1), pp. 211-246.

[img] Submitted Version (PDF 1MB)
Administrators only

View at publisher

Impact and interest:

12 citations in Scopus
Search Google Scholar™
11 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 18065
Item Type: Journal Article
DOI: 10.1007/s11538-008-9360-z
ISSN: 0092-8240
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Current > Institutes > Institute of Health and Biomedical Innovation
Past > Schools > Mathematical Sciences
Copyright Owner: Copyright 2009 Springer Verlag
Copyright Statement: The original publication is available at SpringerLink http://www.springerlink.com
Deposited On: 19 Feb 2009 09:26
Last Modified: 29 Feb 2012 23:47

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page